# SDR DXTA2012080805080

- Difficulty date: March 15, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 7,827 hours, 4,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS HAVE MULTIPLE CORROSION SITES ON THE FUEL PANEL WING LANDS.  ACCOMPLISHED ALL REPAIRS ON LEFT AND RIGHT WING FUEL PANEL WING LANDS IAW MM 57-20-01 AND REPAIR DEFINITION S-750-ATA57/07RD, REV A OR REPAIR DEFINITION S-750-0224/08RD.  LEAK CHECKS GOOD.
